MathSciNet Relay Station
MathSciNet bibliographic data
MR2274895 62G05 (60G15)
Herbin, Erick From $N$ parameter fractional Brownian motions to $N$ parameter multifractional Brownian motions. Rocky Mountain J. Math. 36 (2006), no. 4, 1249–1284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement